# SDR CALA2025111411196

- Difficulty date: November 12, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737724
- Aircraft serial: 29048
- Aircraft time: 79,760 hours, 32,105 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRANGE ODOR FROM PACKS WHILE DESCENDING THRU 8000 UNTIL LANDING RAN BOTH PACKS FOR A WHILE, UNABLE TO DUPLICATE THE SMELL.
